# SDR DXTA2010042604075

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 3,116 hours, 2,390 cycles
- Engine: Pwc PW545B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS FEEL MUSHY.  THEY REQUIRE SIGNIFICANTLY MORE PRESSURE THAN NORMAL TO BRAKE THE AIRPLANE.  ALL 4 PEDALS FEELS THE SAME.  INSPECTED BRAKE SYS FOR LEAKS, NONE FOUND.  PERFORMED BRAKE SYS BLEEDING TO HYD BRAKE SYS IAW MM 32-44-00. BRAKE SYS, OPS CHECK GOOD AT THIS TIME.
